€2,05– Sold Out
Effective pain relief for a wide range of conditions: Headache- Period Pain- Dental Pain- Nerve Pain- Muscular Pain- Colds and Flu- Back Pain. Anadin Maximum Strength Capsules are easy to swallow capsules. Each capsule contains 500mg of Aspirin and 32mg of Caffeine. For correct use- read instructions carefully
Adults and adolescents over the age of 16 years: Take 1 capsule every 3- 4 hours as required. Do not take more than 8 capsules in 24 hours.
Keep out of reach and sight of children. Please read accompanying instructions carefully before using this product. Only use this product as intended, in the event of misuse, seek medical advice. Do not exceed the recommended dose. OTC
Each capsule contains 500mg of Aspirin and 32mg of Caffeine.